Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 4, Pages 33–38 (Mi cheb107)  

This article is cited in 1 scientific paper (total in 1 paper)

A spectrum associated with Minkowski diagonal continued fraction

Alena Aleksenko

Department of Mathematics, Aveiro University, Aveiro 3810, Portugal

Full text: PDF file (364 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 11J70 (11J06)
Received: 21.12.2011
Language:

Citation: Alena Aleksenko, “A spectrum associated with Minkowski diagonal continued fraction”, Chebyshevskii Sb., 12:4 (2011), 33–38

Citation in format AMSBIB
\Bibitem{Ale11}
\by Alena~Aleksenko
\paper A spectrum associated with Minkowski diagonal continued fraction
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 4
\pages 33--38
\mathnet{http://mi.mathnet.ru/cheb107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075048}


Linking options:
  • http://mi.mathnet.ru/eng/cheb107
  • http://mi.mathnet.ru/eng/cheb/v12/i4/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Begunts, D. V. Goryashin, “Aktualnye zadachi, svyazannye s posledovatelnostyami Bitti”, Chebyshevskii sb., 18:4 (2017), 97–106  mathnet  crossref
  • Number of views:
    This page:136
    Full text:69
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022